| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 29-32


Irawati
      Matrices over uniserial ring
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1401-1407.

V. Sukkrasanti, P. Lerdkasem
      An error bound on uniform approximation of bounded function by Bernstein polynomial
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1409-1414.

Fei-tsen Liang
      Second derivative estimates for solutions to the mean curvature equation
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1415-1435.

Chi Chun-Mei, Feng Gao
      A few numerical methods for solving nonlinear equations
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1437-1443.

N. Shoja, F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, A. Memariani, M. Fallah Jelodar, A. Gholam Abri
      Modified model for finding unique optimal solution in data envelopment analysis
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1445-1450.

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, B. Daneshian, H. Bagherzadeh Valami, Y. Qolami
      Ranking units in data envelopment analysis by pessimistic weights
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1451-1455.

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, Hadi Bagherzadeh Valami
      Sensitivity analysis of CCR-efficient units in the presence of the indicator with limited source
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1457-1467.

A. A. Noora, P. Karami
      Ranking functions and its application to fuzzy DEA
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1469-1480.

A. Bouhassoun
      Asymptotic properties of some plane polynomial vector fields
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1481-1488.

H. K. Pathak, R. K. Verma
      Coincidence and common fixed points in symmetric spaces under implicit relation and application
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1489-1499.

A. Sofo
      Double sums of binomial coefficients
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1501-1512.

I. Kaddoura, B. Mourad
      On a conjecture concerning the inverse eigenvalue problem of 4x4 symmetric doubly stochastic matrices
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1513-1519.

W. Grzenda, W. Zieba
      Conditional central limit theorem
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1521-1528.

Jionghui Cai, Shaolong Xie, Chengxi Yang
      Two loop soliton solutions to the reduced Ostrovsky equation
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1529-1536.

R. G. Underwood
      Integral bases for number fields arising from circulant matrices
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1537-1545.

D. A. Romano
      Quotient of a consistent subset by an element - constructive point of view
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1547-1561.

G. Bosi
      A note on continuity and continuous representability of interval orders
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1563-1568.

M. Turgut, S. Yilmaz
      Some characterizations of partially null curves in semi-Euclidean space
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1569-1574.

S. Yilmaz, M. Turgut
      Relations among Frenet apparatus of space-like Bertrand W-curve couples in Minkowski space-time
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1575-1580.

S. Ikehata
      On H-separable and Galois polynomials of degree p in skew polynomial rings
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1581-1586.

W. G. Atshan
      Fractional calculus on a subclass of spiral-like functions defined by Komatu operator
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1587-1594.

B. K. Spearman, K. S. Williams
      Indices of integers in cyclic cubic fields
      Int. Math. Forum, Vol. 3, 2008, no. 29-32, 1595-1606.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |